# SDR DALA2017021901398

- Difficulty date: February 16, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 119,089 hours, 17,137 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 1562-1582
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO BETWEEN BS 1562 - 1582, STRINGER 38L - 38R FWD OF WASTE TANK DRAIN PORT SURROUNDING LOWER PLATE FOUND CORRODED.  THE STRAP WAS REPLACED.
